Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

I agree with John's post

Posted by MA on December 8, 1999, at 23:15:02

In reply to Re: John's post, posted by Noa on December 8, 1999, at 15:34:54


When I was on Zoloft, so many years ago, I got much more suicidal as I increased the dosage. Instead of feeling better, I was getting worse with each increase. I reached a point where I said to my doctor I am feeling so much worse than I did when starting zoloft. He kept telling me it was the depression, but at some point I said to him, no it's the medication that is making me suicidal. He finally listened.
As I weaned off it I felt better and better.

So, the moral of that story, is trust how you feel. If you think a drug is making you worse, it probably is not the right one.

Some doctors fail to see this happening. And when we feel so miserable and don't trust our judgements, it's so much harder to get that critical point across to them. But it is critical that they listen to us and trust our judgement because it is a matter of life or death.

Hope you are feeling better real soon.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MA thread:16372